# SDR SIMA20120829001

- Difficulty date: August 29, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 26,301 hours, 22,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 4293, CREW REPORTED THE CAPTAIN’S FLASHLIGHT WAS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED FLASHLIGHT ASSY IAW AMM 33-50-16.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
